# SDR REXA2024111901500

- Difficulty date: October 22, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 FOUND TO BE CORRODED REQUIRE REPLACEMENT     INSTALLED NEW SERVICEABLE PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 AND CRJ-700 SRM TASK 51-40-11-001-001-A01.
